# SDR 9JLA2022101439414

- Difficulty date: September 15, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N745K
- Make and model: Lear 45LEAR
- Aircraft serial: 45245
- Aircraft time: 5,663 hours, 3,613 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Control Panel
- Part number: 12845257077
- Part serial: A0037864101
- Condition: Defective
- Location: Anti Ice Relay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED A WING AND STAB OVERHEAT FLASHING FAULT ANNUNCIATOR AFTER TAKEOFF. THE MAINTENANCE BASE TROUBLESHOT AND DETERMINED THE P40 ANTI-ICE RELAY PANEL WAS DEFECTIVE. THE PANEL WAS REMOVED, AND A REPAIRED UNIT INSTALLED. OPS CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE
